| Catalog Number |
0170SI12 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A labeling review was not completed due to a lack of information.A failure mode and risk region was not chosen due to a lack of information.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results no additional action is required at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer has recently experienced issues with several sizes of the foley catheters.The part numbers and lots are as follows: 0170si16 lot ngkp4358 times 12, 0170si12 lot ngks1584 times 1 and 0170si14 lot ngku4004 times 3.Patient went to (b)(6) emergency room due to foley catheter coming out on (b)(6) 2025.New foley catheter was placed at (b)(6) emergency room.Patient then came to (b)(6) hospital emergency room on (b)(6) 2025, due to similar issue catheter falling out (per patient heard hissing sound then catheter came out).New catheter was placed: 14 french coude.On (b)(6) 2025, patient came back to emergency room due to catheter coming out again at home.Another new 14 fr coude was placed.When patient was about to leave the emergency room, they heard hissing sound once again and catheter came out.Another new 14 fr coude was placed.This catheter lasted till (b)(6) 2025, catheter came out once again.Due to issues with 14 fr coude catheter silicone, they placed a 16 fr coude silicone in hopes same issue doesn't occur again.Not even 24 hours later on (b)(6) patient came back for catheter once again coming out.Due to issues with silicone catheters opted to put in a 16 fr latex catheter in hopes this resolves the issue once again.With the last catheter exchange they brought forth to provider that possible bad batch of catheters or possible bladder stone.Provider called urology to update them regarding this situation.All of the 12 fr, 14 fr and 16 fr with same lot number were pulled from cysto closet and given to their supervisor.They also kept the 14 fr coude and 16 fr coude and also gave them to their supervisor.
Event or Problem Description
It was reported that the customer has recently experienced issues with several sizes of the foley catheters.The part numbers and lots are as follows: 0170si16 - lot # ngkp4358 x12, 0170si12 -lot# ngks1584 x1 and 0170si14 -lot # ngku4004.X3.Patient went to (b)(6) emergency room due to foley catheter coming out on (b)(6) 2025.New foley catheter was placed at (b)(6) emergency room.Patient then came to (b)(6) emergency room on (b)(6) 2025, due to similar issue catheter falling out (per patient heard hissing sound then catheter came out).New catheter was placed 14 french coude.On (b)(6) 2025, patient came back to emergency room due to catheter coming out again at home.Another new 14 fr coude was placed.When patient was about to leave the emergency room, they heard hissing sound once again and catheter came out.Another new 14 fr coude was placed.This catheter lasted till (b)(6) 2025, catheter came out once again.Due to issues with 14 fr coude catheter silicone, they placed a 16 fr coude silicone in hopes same issue doesn't occur again.Not even 24 hours later on december 6th patient came back for catheter once again coming out.Due to issues with silicone catheters opted to put in a 16 fr latex catheter in hopes this resolves the issue once again.With the last catheter exchange, they brought forth to provider that possible bad batch of catheters or possible bladder stone.Provider called urology to update them regarding this situation.All of the 12 fr, 14 fr and 16 fr with same lot number were pulled from cysto closet and given to their supervisor.They also kept the 14 fr coude and 16 fr coude and also gave them to their supervisor.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.